# SDR ASAA2020041332630

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 49,530 hours, 14,979 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 1526
- Condition: Faulty
- Location: Ac Bay
- Part time: 90,605 hours, 40,566 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED ON RECALL, EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED TRIM MODULATOR VALVE LEAK AND OPS NORMAL PER B737-800 AMM 21-51-10.
